# SDR QXEA2013040300730

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR BOTTOM DOOR STOPS ARE WORN WITH POSSIBLE CORROSION. BLENDED SURFACE DAMAGE IAW SRM, REV 12, 51-14-00-02-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 9.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01, REV 12.  APPLIED EXTERIOE TOPCOAT IAW SRM 51-25-15-02-01, REV 12.  DAMAGE FOUND TO BE WITHIN LIMITS IAW RD8/4-53-932, ISSUE 1, DATED 25MAR2013.  NOTE: MAX MATERIAL LOSS ON FITTINGS AT STATIONS X73.3 AND X92.6 IS .002, AND MIN REMAINING THICKNESS ON FITTINGS AT STATIONS X88.2 AND X77.8 IS .138.   PERFORMED FUNCTIONAL TEST OF THE UPPER FWD EMERGENCY EXIT IAW AMM 52-22-00-720-801, STEPS 1-4A (5) (R40).  CHECKS GOOD.  NOTE: STEPS 4A(6)-5 OF AMM 52-22-00-720-801, REV 40 TO BE ACCOMPLISED ON EAS NR 810018 WO 121688. COMPLIED WITH TC RD8/4-52-932/3 WO 143401. NOTE: NO CORROSION NOTED ON STOPS.
